# SDR SWAA022257

- Difficulty date: September 28, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 64,926 hours, 70,703 cycles
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 208005
- Condition: Stiff
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE THRUST LEVER DIFFICULT TO MOVE.  REMOVED AND REPLACED NR 1 ENG THROTTLE TELEFLEX CABLE PER MM.
